Announcement

Collapse
No announcement yet.

Thin, flimsy, hair from ELMIRON?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • RobinD
    replied
    I have been on Elimiron for 4 months and I haven't noticed any significant hair loss. As far as dull and thin-my hair has always been like that-so I guess I can't really blame it on the meds.

    Robin

    Leave a comment:


  • smcclafferty
    replied
    Hello massagedoula...do you think Elmiron is actually helping you? I've only been on it 3 weeks so far. Anyway, my hair doesn't have any patches missing, but it seems to be dull, like it is coated with a "drug coating" as I call it.

    Leave a comment:


  • massagedoula
    replied
    It is not that common, it is about 4%, I believe?

    I have been on it for 15 months and I thought I was losing hair in the beginning, but now my hair is actually thicker than before!

    Leave a comment:


  • PickPink
    replied
    I have been told by my doctor, and it also states in the little warning that comes with the prescription when you pick it up at the pharmacy, that Elmiron Does cause hair loss, and it's one of the most common side effects . So it's definitely a possibility that Elmiron is what has caused your hair loss. I'm sorry that you are experiencing that and I wish you luck!

    Leave a comment:


  • Big Red
    replied
    My hair has also thinned out. I don't know if it is exactly just the elmirons fault or if it is a compination of pills.

    Leave a comment:


  • mayray
    replied
    hair

    my hair is thin and hard to style with no meds (ha). i had heard about that side effect with elmiron but i was so desperate it didnt matter to me. I tried elmiron for 9 months and it worked with the help of elavil. I never did notice any hair loss (as I said before every day for me was bad hair day before elmiron). guess pretty much all meds have side effects. the elmiron did not make me dead tried like the elavil.

    Leave a comment:


  • Moonheart
    replied
    Mine did that after the hydro. It had finally started growing again after my hysterectomy and now it's almost all fallen out. It's so thin there isn't anything hardly in the back, and then longer and wispy on the sides. In a pony it looks like a six week old infant girls pony on top of her head. That thin.

    Leave a comment:


  • smcclafferty
    replied
    Yes, mine is really "dull", like there is a coating on it or something. I heard that some drugs can leave a coating on your hair. Does anybody know anything about this?

    Leave a comment:


  • amartaingirl
    replied
    re

    i think mine did that too..become lifeless and dull
    it did to fall out a little...mostly on the left side

    i stopped elimron for 5 days...
    i heard a rumor if you stop for a few days..then go back on..
    the hair loss will stop.

    so i am trying that now

    Leave a comment:


  • ~*~Christine~*~
    replied
    Yep, that happened to me. I've been on Elmiron since early 2000 and have since lost around, if not more, then half of my hair. It either comes out through the root or just breaks off at the shaft.
    I've recently stopped taking it orally and instead insert it directly into the bladder to see if that will help regrowth

    Leave a comment:


  • smcclafferty
    replied
    Hi Tiggergal...if I may ask, why did you stop Elmiron? Also, did you lose a lot of hair? Thank you!

    Leave a comment:


  • tigger_gal
    replied
    I don't take Elmiron any more. I can't recall anything about my hair, except some hair loss that stopped after a year. Alot of meds, or even combo of meds can make your hair weak and brak off, or make it thinner.

    Leave a comment:


  • smcclafferty
    started a topic Thin, flimsy, hair from ELMIRON?

    Thin, flimsy, hair from ELMIRON?

    I have been on Elmiron for about 2 weeks, and although I don't know if I've really LOST any hair yet, I believe that my hair has CHANGED. It has become very hard to style, thin, flimsy, and really dull. Has anyone else had this happen from Elmiron? Thank you.
Working...
X